| Model Number |
KNOTLESS AC REPAIR IMPLANT |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
06/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Event or Problem Description
It was reported that during an acromioclavicular (ac) joint repair surgery when the implant was tightened, the suture migrated through the coracoid bone and left a fissure.The surgery was finished successfully with a different device by changing to a classical dog bone technique.It was not necessary to do a second surgery.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.
Event or Problem Description
It was confirmed that the dislocated button of the device was also removed.The patient is doing well so far and will come in for further check-ups.